# SDR SIMA20120910009

- Difficulty date: September 10, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 19,697 hours, 16,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT LOWER OVERWING SUPPORT ANGLE NR 3 IS CRACKED ON BOTH ENDS.  FORWARD IS 3/8" LONG AND AFT IS 1 1/2".  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING ANGLE NR 3 IAW SRM 51-40-02, AND ETN-EM-53-142.  THE AIRCRAFT WAS RETURNED TO SERVICE.
